# SDR ASOA200900377

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 559 BULKHEAD WEB HAS INDICATIONS NOTED APPROX .2 INCH IN LENGTH 70 PERCENT FSH O/B OF RBL 9.0, WL 58.70 AND WL 59.10 I/B OF RBL 18.0 APPROX. .5 INCH IN LENGTH 70 PERCENT FSH, AND LT AND RT CAP ANGLE HAS INDICATIONS NOTED AT BL 18 APPROX .2 INCH IN LENGTH 50 PERCENT FSH.  ALL AREAS FAILED NDT INSP.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
